Gaeta Giuseppe

Full professor
SSD
MAT/07 - MATHEMATICAL PHYSICS
Competition sector
01/A4 - MATHEMATICAL PHYSICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16124
Additional phone numbers
02 50316124
University email address
Web site
Office hours
on (e-mail) appointment
Office
office in Dept. of Mathematics

Teaching

Research

Publications
  • A simple SIR model with a large set of asymptomatic infectives / G. Gaeta. - In: MATHEMATICS IN ENGINEERING. - ISSN 2640-3501. - 3:2(2021), pp. 1-39.
  • Social distancing versus early detection and contacts tracing in epidemic management / G. Gaeta. - In: CHAOS, SOLITONS AND FRACTALS. - ISSN 0960-0779. - 140(2020 Nov).
  • Size and timescale of epidemics in the SIR framework / M. Cadoni, G. Gaeta. - In: PHYSICA D-NONLINEAR PHENOMENA. - ISSN 0167-2789. - 411(2020 Oct), pp. 132626.1-132626.14.
  • On the geometry of twisted symmetries: Gauging and coverings / D. Catalano Ferraioli, G. Gaeta. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 151(2020 May).
  • On the geometry of twisted prolongations, and dynamical systems / G. Gaeta. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1179. - 13:4(2020), pp. 1209-1227.